# SDR MASA200800455

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLIGHT 2764 PHX-RNO. RT EMERGENCY LIGHT OUT AT EXIT SIGN MID CABIN. MX RELAMPED AND SYSTEM CHECKED GOOD. (B)
